# SDR SWIA202162094

- Difficulty date: August 28, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUSPECT CRACK IN THE RH TRU BAY STRUCTURE, AT THE AFT LATCH CUTOUT FOR THE DOOR(212AR) LATCH. (MARKED)   (C-CHECK RO 10/30/2021)   REPLACED RH TRU BAY DOOR LANDING REF REO 670-53-11-1736 REV -- DATED 2021-09-24, DWG CC670-33035 REV-C, DWG CC670-33040 REV-G AND CRJ700 SRM 51-42-06-001-001 A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
